# SDR CA041129008

- Difficulty date: November 26, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 57,685 hours, 49,371 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651781914
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE WHEEL DISAGREEMENT LIGHT REMAINED ON AFTER GEAR SELECTED UP.  RETURNED TO FIELD.  NOSE GEAR LOCK ACTUATOR REPLACED, AND GEAR SWINGS C/O.  CHECKED SERVICEABLE. TIMES- 59932:32  CYCLES- 55882.
